# SDR C2XA09IA268

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 20,590 hours, 15,567 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Screw
- Part number: LN903806014
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3038, DURING PREFLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL BURNING SMELL COMING FROM THE RIGHT RELAY SUPPORT / DISTRIBUTION AREA.  MAINTENANCE INSPECTED THE AIRCRAFT AND TIGHTENED VERY LOOSE SCREW ON THE FH ESSENTIAL DC BUS 2 BUS BAR, VERIFIED REMAINING SCREWS TO BE TIGHT, AND REMOVED AND REPLACED TWO RELAYS THAT OVERHEATED DUE TO THE LOOSE CONNECTION.  OPERATIONAL CHECKS WERE PERFORMED WITHOUT DEFECT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
